# SDR DALA1255260679

- Difficulty date: November 22, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 64,731 hours, 29,258 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED ROW 19-27 EMERGENCY LIGHTS ON SEATS INOPERATIVE.   FOUND WIRE BROKEN AT 27.  REMOVED OLD SPLICES REPAIRED WIRING IAW SWPM 20-30-12. OPS CHECKED GOOD.
